# SDR UIEA2017060800981

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,752 hours, 19,810 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bolt
- Part number: NAS8704U17
- Condition: Missing
- Location: Nacelles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AND 1 ENGINES FAN COWLS SLING BOLTS MISSING.   FAN COWLS MISSING SLING BOLTS REPLACED IAW MM 20-11-00.
